MAUDE Adverse Event Report: CADENCE SCIENCE, INC. MICRO-MATE; PRESSURE CONTROL SYRINGE

CADENCE SCIENCE, INC. MICRO-MATE; PRESSURE CONTROL SYRINGE
Model Number 5340
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation will be completed upon receipt of the syringes from the user.At such time we will follow-up and update the mdr with final actions and determinations.
 
Event or Problem Description
The glass syringe broke at the top flange where the pressure control rings attach to the glass.The customer reported that while in surgery, scrub tech drew up lidocaine and handed the glass syringe to the surgeon.The surgeon injected the patient and when pressure was applied to administer the medication, where the rings attach to the vial "popped" apart.No patients have been harmed.The syringe itself doesn't break/shatter - the ring that has the 2 loops breaks away from the syringe.

Brand Name
MICRO-MATE
Common Device Name
PRESSURE CONTROL SYRINGE
Manufacturer (Section D)
CADENCE SCIENCE, INC.
2080 plainfield pike
cranston RI 02921
MDR Report Key8457996
Report Number0001213649-2019-00001
Device Sequence Number14217247
Product Code FMF
UDI-Device Identifier00816329023404
UDI-Public816329023404
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number5340
Device Catalogue Number5340
Device Lot NumberW051186/1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1